Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Urine had a strong scent. Taking Advil. Pain on lower abdominal, back. Suggestions?

I am 21 year old female,about 2 weeks ago I notice my urine had a strong scent,I thought it was due to meds I was taking for my cold,Advil sinus and cold tablets.About 2 days ago I started have pain on my right side my lower abdominal and lower back,even recently I am thirsty and when I go to the restroom,theirs a slight pain
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M. Forum.
However there are many possibilities in this type of pain, but in your case there might be,
1. Appendicitis ( there is vomiting, fever, and typical pain on one point.)
2. Renal stone ( calculus) most probably as pain on both side front and back. As you are feeling thirsty so frequency of urine may be there.
3. Amoebic colitis may be there.
So please get in an U/S of whole abdomen with emphasis over renal area, blood examination, urine examination, stool examination.
Consult a physician as physical examination is very important in this case.
Good luck Dr. HET

Answered: Tue, 30 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor